International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 319-328
On certain classes of -valent analytic functions
Department of Applied Mathematics, National Fisheries University of Pusan, Pusan 608-737, Korea
Received 5 November 1991
Copyright © 1993 Nak Eun Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The objective of the present paper is to introduce a certain general class
of -valent analytic functions in the open unit disk
and we prove that if then , defined by
belongs to . We also investigate inclusion properties of the class . Furthermore,
we examine some properties for a class of analytic functions with negative coefficients.